Differential and Integral Equations

Existence and uniqueness theorems for a fourth order boundary value problem of Sturm-Liouville type

Chaitan P. Gupta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 397-410.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569620

Mathematical Reviews number (MathSciNet)
MR1081190

Zentralblatt MATH identifier
0728.34019

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34B24: Sturm-Liouville theory [See also 34Lxx]

Citation

Gupta, Chaitan P. Existence and uniqueness theorems for a fourth order boundary value problem of Sturm-Liouville type. Differential Integral Equations 4 (1991), no. 2, 397--410. https://projecteuclid.org/euclid.die/1371569620


Export citation